# SDR FDEA201004071094

- Difficulty date: April 7, 2010
- Submitted: April 8, 2010
- Operation: Air carrier
- Aircraft: N914FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24367
- Aircraft time: 72,313 hours, 20,940 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N31212
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERNAL SKIN HAS A GOUGED ON, TWO (2) PLACES APPROX 12 INCHES IN LENGTH BET FS 760 TO 800, S3R TO S4R.  FUSELAGE SKIN WAS REPAIRED ON MAE N/R 43024770001 IAW MAE EA NR 757-5331-16-F2493,  DATED JAN 15 2010, REV - TITLE, 2 GOUGES ON THE CROWN SKIN AT STA 756 (APPROX) AND AND STA 795 (APPROX) BETWEEN S-3R AND S-4R "THIS N/R FOR TRACKING PURPOSES ONLY".  MAJOR ALTERATION.
